# SDR C2XA04SH572

- Difficulty date: December 17, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 4,846 hours, 2,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LEFT OMEGA SHAPE WAS FOUND CORRODED AT FRAME 20.  REMOVED AND REPLACED THE DAMAGED AREA AND INSTALLED A DOUBLER REPAIR IAW SRM 53-21-10.  AIRCRAFT RETURNED TO SERVICE.
